# SDR DALA12002673128

- Difficulty date: June 28, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 24,548 hours, 12,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MAIN CABIN FLOOR SUPPORT BET FR18 AND FR20 -Y254 HAS CORROSION.  BLENDED AREA IAW SRM 51-74-00.  MATERIAL LOSS .079 INCH L=4 INCH W=2 INCH.  FOUND TO BE OUT OF LIMITS IAW SRM 53-11-14 FIG 105.  REMOVED AND REPLACED DAMAGE FLOOR SUPPORT IAW SRM 51-42-11.
